# SDR ASMF202101016

- Difficulty date: December 29, 2020
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 28,228 hours, 3,414 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Acoustic Panel
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED DENT ON LEFT T/R IFS INNER WALL ACOUSTIC PANEL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT OF 1.125" DIAMETER, 0.021" DEPTH ON LEFT T/R IFS INNER WALL ACOUSTIC PANEL, AT LOWER BIFURCATION OF 44" FROM THE TRAILING EDGE AND 12" FROM THE LOWER EDGE OF LEFT ENGINE; THE WO´S 7206767, 7209388 AND 7209398 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; A DENT WAS FOUND OUT OF LIMITS IAW SRM B787-A-54-31-01-05B-661A-A, PARAGRAPH 4, TABLE 3, FIGURE 8; A ULTRASONIC INSPECTION WAS PERFORMED IAW B787 NDTM PART 4 51-00-03, WITHOUT DISBONDS AND DELAMINATIONS; A TAP TEST INSPECTION ACCOMPLISHED IAW COLLINS MESSAGE NUMBER CV20-14461 AND SRM B787-A-54-31-01-05B-661A-A, NO DISBONDS NOR DELAMINATIONS FOUND; A DETAILED VISUAL INSPECTION WAS ACCOMPLISHED IAW COLLINS MESSAGE NUMBER CV20-14461 AND SRM B787-A-54-31-01-05B-661A-A, NO MORE DAMAGES FOUND AND A PERMANENT REPAIR SHOULD PERFORM OF THE DAMAGE AT A MAXIMUM OF 4000 FC IAW COLLINS MESSAGE NUMBER CV20-14461, ALL CORRECT.
